Global error bound for the generalized linear complementarity problem over a polyhedral cone

H. C. Sun, Y. J. Wang, Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

21 Citations (Scopus)

Abstract

In this paper, the global error bound estimation for the generalized linear complementarity problem over a polyhedral cone (GLCP) is considered. To obtain a global error bound for the GLCP, we first develop some equivalent reformulations of the problem under milder conditions and then characterize the solution set of the GLCP. Based on this, an easily computable global error bound for the GLCP is established. The results obtained in this paper can be taken as an extension of the existing global error bound for the classical linear complementarity problems.
Original languageEnglish
Pages (from-to)417-429
Number of pages13
JournalJournal of Optimization Theory and Applications
Volume142
Issue number2
DOIs
Publication statusPublished - 1 Jul 2009

Keywords

  • GLCP
  • Global error bound
  • Reformulation
  • Solution structure

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization
  • Management Science and Operations Research

Cite this